← Return to Any positive stories about Benzo tapering? I need hope

Discussion
Comment receiving replies
@laurine7

Google Tapering off Klonopin, I think that is where I read the best method. Unfortunately I had to start seeing a psychiatrist at UCSF and I think 8 months and only down to taking 1/2 of .5 with all the side effects I have had is too slow off this poison for me. Every thing you read about tapering off Benzos, says slowly. I am using Klonopin to taper off Lorazepam which is also a Benzo, they both have a BLACK BOX WARNING LABEL. My opinion, they should take them off the market. They are a Controlled Substance, however, I was prescribed Lorazepam for over 10 years and no one was CONTROLLING them, not the Doctor, the Pharmacist nor me. No one could tell me who is controlling the CONTROLLED SUBSTANCE BENZODIAZEPINE.

Jump to this post


Replies to "Google Tapering off Klonopin, I think that is where I read the best method. Unfortunately I..."

I totally agree with you and everything you mentioned in this post. I have so much nausea with this Benzo that I have to force myself to eat. I do not know how to convince the Doctor who prescribed this to me that I need to taper. I go back to see him within three weeks. I am also losing my health insurance coverage and applying for Medicaid. I am 62 years old and want this Benzo (Klonopin) out of my body once and for all. Thanks for your reply. Leah09

@laurine7
“I am using Klonopin to taper off Lorazepam which is also a Benzo, they both have a BLACK BOX WARNING LABEL. My opinion, they should take them off the market .”
These may be the wrong medications for you to take but that doesn’t make them poison nor mean they should they be taken off the market. For some people with particular types of seizures these medications can be very beneficial, surely you don’t want to deprive those who are helped by these drugs.
Jake

  Request Appointment